# SDR DLM88090257

- Difficulty date: January 29, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 48,241 hours, 36,267 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN UPPER RT LATCH ON TAILCONE RELEASE SYSTEM.  REPLACED LATCH IAW AMM 20-30-01.  OPS CHECK WILL BE PERFORMED IAW OPN 7915 CARD 986.
